LOCALIZATION STABILIZED BY NOISE

Blanchard P, BOLZ G, CINI M, DEANGELIS GF, SERVA M (1994)
JOURNAL OF STATISTICAL PHYSICS 75(3-4): 749-755.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Blanchard, PhilippeUniBi; BOLZ, G; CINI, M; DEANGELIS, GF; SERVA, M
Abstract / Bemerkung
We present a model which describes a quantum two-state system interacting with the environment represented by stochastic noise. We show that coherent tunneling between the two states survives if the interaction with the environment is weak. On the contrary, a strong interaction destroys quantum coherence and the system randomly jumps from one state to the other. Moreover, the jump probability rate becomes extremely small for very strong noise. The model is relevant for understanding the quantum properties of some mesoscopic systems.
Stichworte
STOCHASTIC PROCESSES; QUANTUM TUNNELING
Erscheinungsjahr
1994
Zeitschriftentitel
JOURNAL OF STATISTICAL PHYSICS
Band
75
Ausgabe
3-4
Seite(n)
749-755
ISSN
0022-4715
eISSN
1572-9613
Page URI
https://pub.uni-bielefeld.de/record/1643405

Zitieren

Blanchard P, BOLZ G, CINI M, DEANGELIS GF, SERVA M. LOCALIZATION STABILIZED BY NOISE. JOURNAL OF STATISTICAL PHYSICS. 1994;75(3-4):749-755.
Blanchard, P., BOLZ, G., CINI, M., DEANGELIS, G. F., & SERVA, M. (1994). LOCALIZATION STABILIZED BY NOISE. JOURNAL OF STATISTICAL PHYSICS, 75(3-4), 749-755. doi:10.1007/BF02186879
Blanchard, P., BOLZ, G., CINI, M., DEANGELIS, G. F., and SERVA, M. (1994). LOCALIZATION STABILIZED BY NOISE. JOURNAL OF STATISTICAL PHYSICS 75, 749-755.
Blanchard, P., et al., 1994. LOCALIZATION STABILIZED BY NOISE. JOURNAL OF STATISTICAL PHYSICS, 75(3-4), p 749-755.
P. Blanchard, et al., “LOCALIZATION STABILIZED BY NOISE”, JOURNAL OF STATISTICAL PHYSICS, vol. 75, 1994, pp. 749-755.
Blanchard, P., BOLZ, G., CINI, M., DEANGELIS, G.F., SERVA, M.: LOCALIZATION STABILIZED BY NOISE. JOURNAL OF STATISTICAL PHYSICS. 75, 749-755 (1994).
Blanchard, Philippe, BOLZ, G, CINI, M, DEANGELIS, GF, and SERVA, M. “LOCALIZATION STABILIZED BY NOISE”. JOURNAL OF STATISTICAL PHYSICS 75.3-4 (1994): 749-755.